# SDR HALA2013100400130

- Difficulty date: October 8, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 15,793 hours, 2,686 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Transducer
- Condition: Malfunctioned
- Location: Engine Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, AFTER POWER REDUCTION.  RECEIVED A MAINT ADVISORY FOR NR 1 ENGINE VIBRATION, N1 -3.0, N2 -10.0, N3 - 3.0. FOR APPROX 10 SECONDS. NO AIRFRAME VIBRATION NOTICED, ALL ENGINE PARAMETERS NORMAL, ALL VIBRATIONS NORMAL.  REPLACED NR 1 ENG VIBRATION TRANSDUCER IAW AMM 77-21-11. OPS CHECK PENDING IAW TSM 77-00-00-810-816-A. ALSO CHECKED NR 1 ENG EMCD NO CHIPS FOUND.  BITE TESTED NR 1 EIVMU NO FAULTS  NOTED BITE CHECK GOOD.  ENG GOUND RUN, COMPLETED INDICATIONS AS FOLLOWS  N1-0.0,  N2-0.1, N3 - 0.2.  OK FOR FURTHER SERVICE.
